# SDR SWAA2017121318424

- Difficulty date: November 18, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL NUT PLATES CORRODED AT BS 727D +5, BETWEEN LBL 12 TO RBL 12.  REPAIRED FLOORBEAM IAW EA AND AMM.
